# SDR ASAA2014051507825

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,812 hours, 4,772 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER "ZONE TEMP" FOR CONTROL CABIN COMES ON WITH RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  TESTED PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002.  NO HARD FAULTS AND NO MAINTENANCE HISTORY WITHIN PAST 30 DAYS.
